# SDR QXEA2022052400204

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 17,146 hours, 18,465 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Yoke
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FO SIDE YOKE HAS PLAY AND MAKING NOISE ON TAXI. REMOVED FROM SERVICE. FOUND AILERON CHAIN/TURNBUCKLE TENSION LOOSE. ADJUSTED CO PILOT HANDWHEEL AILERON CHAIN TURNBUCKLE REF Q400 AMM 27-31-06-000/400-801. ALL OPS TESTS NORMAL. NO FURTHER DEFECTS NOTED. COMPLETED FREEDOM OF MOVEMENT CHECK. ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED PER GPM 9.2.5. RETURNED TO SERVICE.
